# SDR 06FDEA03205

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE AFT CARGO COMPT AT STA 2007 PRESS BULKD BETWEEN 51 LT TO 51 RT, EXISTING REPAIR REPAIRED IAW SRM 53-40-00 FIG 9 VOL 1.
